# SDR 08042005A

- Difficulty date: August 4, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 30,092 hours, 35,918 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C HAS EXCESSIVE ROLL TO THE LEFT.  REQUIRES 1.5 UNITS OF AILERON TRIM.  PERFORMED AILERON TRIM RIGGING.
